RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 3(225), Pages 3–54 (Mi umn3706)  

This article is cited in 15 scientific papers (total in 16 papers)

The arithmetic theory of algebraic groups

V. P. Platonov


Full text: PDF file (3630 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:3, 1–62

Bibliographic databases:

UDC: 511+513.6
MSC: 11F75, 11F06, 11R56, 11E72
Received: 25.01.1982

Citation: V. P. Platonov, “The arithmetic theory of algebraic groups”, Uspekhi Mat. Nauk, 37:3(225) (1982), 3–54; Russian Math. Surveys, 37:3 (1982), 1–62

Citation in format AMSBIB
\Bibitem{Pla82}
\by V.~P.~Platonov
\paper The arithmetic theory of algebraic groups
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 3(225)
\pages 3--54
\mathnet{http://mi.mathnet.ru/umn3706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659426}
\zmath{https://zbmath.org/?q=an:0502.20025|0513.20028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37....1P}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 3
\pages 1--62
\crossref{https://doi.org/10.1070/RM1982v037n03ABEH003230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983QX05600001}


Linking options:
  • http://mi.mathnet.ru/eng/umn3706
  • http://mi.mathnet.ru/eng/umn/v37/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bondarenko, “Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$”, Math. USSR-Sb., 55:1 (1986), 71–89  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322  mathnet  crossref  mathscinet  zmath
    3. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. S. Rapinchuk, “Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem”, Math. USSR-Izv., 31:2 (1988), 349–379  mathnet  crossref  mathscinet  zmath
    5. N. V. Ivanov, “Complexes of curves and the Teichmüller modular group”, Russian Math. Surveys, 42:3 (1987), 55–107  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. V. Borovoi, “The abstract simplicity of groups of type $\mathrm D_n$ over number fields”, Russian Math. Surveys, 43:5 (1988), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. P. Platonov, O. I. Tavgen', “Grothendieck's problem on profinite completions and representations of groups”, K-Theory, 4:1 (1990), 89  crossref  mathscinet  zmath
    8. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    9. O. I. Tavgen', “Bounded generation of Chevalley groups over rings of algebraic $S$-integers”, Math. USSR-Izv., 36:1 (1991), 101–128  mathnet  crossref  mathscinet  zmath  adsnasa
    10. A. A. Bondarenko, “On the problem of the maximality of arithmetic subgroups of indefinite orthogonal groups of type $(D_l)$”, Math. USSR-Sb., 69:2 (1991), 417–430  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. B Sury, “Congruence subgroup problem for anisotropic groups over semilocal rings”, Proc Math Sci, 101:2 (1991), 87  crossref  mathscinet  zmath  isi
    12. V. P. Platonov, A. S. Rapinchuk, “Abstract properties of $S$-arithmetic groups and the congruence s problem”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 455–476  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. A. A. Ryzhikov, V. I. Chernousov, “On the classification of the maximal arithmetic subgroups of simply connected groups”, Sb. Math., 188:9 (1997), 1385–1413  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    15. Leonid Stern, “Equality of norm groups of subextensions of Sn(n⩽5) extensions of algebraic number fields”, Journal of Number Theory, 102:2 (2003), 257  crossref
    16. V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:499
    Full text:200
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019